Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ON CONTROL OF A PARABOLIC EQUATION WITH FEEDBACK

Annotation

The control problem of a parabolic equation through inaccurate measurements of its solution is considered. A solution algorithm stable with respect to the informational noise and computational errors, forming (by the feedback principle) a control allowing us to track the solution of an equation which is subject to perturbation by the solution of the given equation, is indicated.

Keywords

parabolic equation; dynamical inversion

Full-text in one file

Download

UDC

517.977

Pages

1065-1067

References

1. Lions Zh.-L. Nekotorye metody resheniya nelineynykh kraevykh zadach. M.: Mir, 1972. 2. Barbu V. Optimal control of variational inequalities. London: Pitman Advanced Publishing Program, 1984. 3. Krasovskiy N.N., Subbotin A.I. Pozitsionnye differentsial'nye igry. M.: Nauka, 1974. 4. Osipov Yu.S. Izbrannye trudy. M.: MGU, 2009. 5. Osipov Yu.S., Pandolfi L., Maksimov V.I. Zadacha robastnogo granichnogo upravleniya: sluchay kraevykh usloviy Dirikhle // Dokl. RAN. 2000. T. 374. № 3. S. 310–312. 6. Osipov Yu.S., Pandolfi L., Maksimov, V.I. Problems of dynamic reconstruction and robust boundary control: the case of Dirichlet boundary conditions // J. Inverse and Ill-Posed Problems. 2001. Vol. 9. № 2. P. 149–162.

Received

2015-06-11

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.